Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Symmetric means and matrix inequalities


Authors: Peter Bullen and Marvin Marcus
Journal: Proc. Amer. Math. Soc. 12 (1961), 285-290
MSC: Primary 15.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0121374-0
MathSciNet review: 0121374
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. L. Hamburger and M. E. Grimshaw, Linear transformations in $ n$-dimensional vector space, Cambridge, University Press, 1951. MR 0041355 (12:836b)
  • [2] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities (2nd ed.), Cambridge University Press, 1952. MR 0046395 (13:727e)
  • [3] M. Marcus, Convex functions of quadratic forms, Duke Math. J. vol. 24 (1957) pp. 321-326. MR 0088468 (19:523g)
  • [4] M. Marcus and J. L. McGregor, Extremal properties of Hermitian matrices, Canad. J. Math. vol. 8 (1956) pp. 524-531. MR 0080624 (18:273f)
  • [5] M. Marcus and L. Lopes, Inequalities for symmetric functions and Hermitian matrices, Canad. J. Math. vol. 9 (1957) pp. 305-312. MR 0084541 (18:877b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.00

Retrieve articles in all journals with MSC: 15.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0121374-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society